Decidability of periodicity for infinite words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 1, pp. 43-46.
@article{ITA_1986__20_1_43_0,
     author = {Pansiot, Jean-Jacques},
     title = {Decidability of periodicity for infinite words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {43--46},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {20},
     number = {1},
     year = {1986},
     zbl = {0617.68063},
     mrnumber = {849964},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1986__20_1_43_0/}
}
TY  - JOUR
AU  - Pansiot, Jean-Jacques
TI  - Decidability of periodicity for infinite words
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1986
DA  - 1986///
SP  - 43
EP  - 46
VL  - 20
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1986__20_1_43_0/
UR  - https://zbmath.org/?q=an%3A0617.68063
UR  - https://www.ams.org/mathscinet-getitem?mr=849964
LA  - en
ID  - ITA_1986__20_1_43_0
ER  - 
Pansiot, Jean-Jacques. Decidability of periodicity for infinite words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 1, pp. 43-46. http://www.numdam.org/item/ITA_1986__20_1_43_0/

1. K. Culik Ii and T. Harju, The ω-Sequence Equivalence Problem for DOL Systems is Decidable, J.A.C.M., Vol. 31, 1984, pp. 282-298. | MR 819139 | Zbl 0632.68078

2. K. Culik Ii and A. Salomaa, On Infinite Words Obtained by Iterating Morphisms, Theoretical Computer Science, Vol. 19, 1982, pp. 29-38. | MR 664411 | Zbl 0492.68059

3. T. Head, Adherence Equivalence is Decidable for DOL Languages, Proceedings of the Symposium on Theoretical Aspects of Computer Science, Paris, April 1984. Lecture Notes in Computer Science No. 166, pp. 241-249, Springer-Verlag, Berlin, 1984. | MR 773326 | Zbl 0543.68060

4. J. J. Pansiot, Bornes inférieures sur la complexité des facteurs des mots infinis engendrés par morphismes itérés, Ibid., pp. 230-240. | MR 773325 | Zbl 0543.68061

5. G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems, Academic Press, NewYork, 1980. | MR 561711 | Zbl 0508.68031